# SDR C2XA08RI037

- Difficulty date: March 19, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135LR
- Aircraft serial: 145220
- Aircraft time: 15,313 hours, 15,503 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Unit
- Part number: 429515
- Part serial: 533
- Condition: Defective
- Location: Brake System
- Part time: 14,650 hours, 11,555 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2424 - EWR - CREW REPORTED BRAKES INEFFECTIVE AT HIGH SPEED AFTER LANDING.  BRAKE DEGRADE MESSAGE ON EICAS APPEARED MOMENTARILY, AND THEN DISAPPEARED, BUT BRAKE OPERATED NORMAL AT LOW SPEED.  EWR MX REMOVED AND REPLACED BRAKE CONTROL UNIT AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
